| Model Number |
H7493926020220 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: synergy ii us mr 2.25 x 20mm stent delivery system was returned for analysis.A visual and microscopic examination of the crimped stent identified proximal and stent damage.The 2 most proximal stent strut rows were damaged with struts from the most proximal stent strut row lifted and pulled in a distal direction.The undamaged crimped stent outer diameter was measured and was within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of shaft polymer extrusion revealed no issues.A visual and microscopic examination found no damage to the tip.No other issues were identified during the product analysis.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
Event or Problem Description
Reportable based on device analysis completed on 28-march-2018.It was reported that crossing difficulties were encountered.A 2.25 x 20mm synergy ii drug-eluting stent was advanced but failed to cross the lesion.No patient complications were reported.However, returned device analysis revealed proximal stent damage.